# SDR CALA2025052905069

- Difficulty date: May 17, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737-8
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FOUND EVIIDENCE OF CORROSIONON ON THE BEAM UPPER SURFACE OF THE T CORD AT STATION 986.5 RBL 44.   INSTALLED REPAIR ON FLOOR BEAM UPPER SURFACE T- CHORD AT STA 986.5 RBL 44 REF. ECRA #5321-01429 REV. H.
